MathSciNet Relay Station
MathSciNet bibliographic data
MR1373775 35J15 (35K10 35R60 47N20 60J35)
Cerrai, Sandra Elliptic and parabolic equations in ${\bf R}\sp n$ with coefficients having polynomial growth. Comm. Partial Differential Equations 21 (1996), no. 1-2, 281–317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement